Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Stability and transversality


Author: Robert D. May
Journal: Bull. Amer. Math. Soc. 80 (1974), 85-89
MSC (1970): Primary 58C25
MathSciNet review: 0362394
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 21–57. MR 0231390 (37 #6945)
  • 2. J. N. Mather, Stability of C. II, IV, V, VI, Ann. of Math. (2) 89 (1969), 254-291; Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 223-248; Advances in Math. 4 (1970), 301-336; Proceedings of the Liverpool Singularities-Symposium, 1 (1969/70), Lecture Notes in Math., vol. 192, Springer, Berlin, 1971, pp. 207-253. MR 41 #4582; 43 #1215b, c; 45 #2747.
  • 3. J. N. Mather, Stability of 𝐶^{∞} mappings. VI: The nice dimensions, Proceedings of Liverpool Singularities-Symposium, I (1969/70), Springer, Berlin, 1971, pp. 207–253. Lecture Notes in Math., Vol. 192. MR 0293670 (45 #2747)
  • 4. R. D. May, Transversality properties of topologically stable mappings, Ph.D. thesis, Harvard University, Cambridge, Mass., 1973.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C25

Retrieve articles in all journals with MSC (1970): 58C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13364-1
PII: S 0002-9904(1974)13364-1